# SDR 96ZZZX5112

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43125
- Make and model: Piper PA-28-151
- Aircraft serial: 287415430
- Engine: Lyc O320E3D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Failed
- Location: Cyl Nr 4 Lobe
- Part time: 2,243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFTER FAILED AT NR 4 CYLINDER CAM LOBE.  LOBE DAMAGED AND PEENED ON CAMSHAFT.  CRANKSHAFT PILOT END, BENT OVER LIMITS.  FLANGE ON CRANKSHAFT OUT OF LIMITS ON RUN-OUT.  FINDINGS RESULT OF ENGINE, TIME EXPIRED INSPECTION.
